Open Access

Representation of commutants for composition operators induced by a hyperbolic linear fractional automorphisms of the unit disk


Abstract

We describe the commutant of the composition operator induced by a hyperbolic linear fractional transformation of the unit disk onto itself in the class of linear continuous operators which act on the space of analytic functions. Two general classes of linear continuous operators which commute with such composition operators are constructed.


Full Text





Article Information

TitleRepresentation of commutants for composition operators induced by a hyperbolic linear fractional automorphisms of the unit disk
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 4, 361-371
MathSciNet MR2469075
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

Yu. S. Linchuk
Chernivtsi State University, 2 Kotsiubyns'kogo, Chernivtsi, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. S. Linchuk, Representation of commutants for composition operators induced by a hyperbolic linear fractional automorphisms of the unit disk, Methods Funct. Anal. Topology 14 (2008), no. 4, 361-371.


BibTex

@article {MFAT458,
    AUTHOR = {Linchuk, Yu. S.},
     TITLE = {Representation of commutants for composition operators induced by a hyperbolic linear fractional automorphisms of the unit disk},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {4},
     PAGES = {361-371},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=458},
}


All Issues